# SDR DALA2016080505787

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 68,694 hours, 51,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT 24DE INOPERATIVE.  FOUND PIN PUSHED BACK IN SEAT CONNECTOR.  REINSERTED PIN, CKS GOOD.
